MathSciNet Relay Station
MathSciNet bibliographic data
MR3111592 74J15 (15A16)
Norris, A. N.; Shuvalov, A. L.; Kutsenko, A. A. The matrix sign function for solving surface wave problems in homogeneous and laterally periodic elastic half-spaces. Wave Motion 50 (2013), no. 8, 1239–1250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement